MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA HEAD, HD 1200, AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. CAMERA HEAD, HD 1200, AUTOCLAVABLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72203360
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during acl knee surgery, the both camera heads were not giving any image on the monitor display.A backup device was available to complete the procedure with no delay or other complications.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.
 
Event or Problem Description
It was reported that during acl knee surgery, both camera heads were not giving any image on the monitor display.A backup device was available to complete the procedure with no delay or other complications.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H10: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Reassessment found that the alleged device is not a smith+nephew product.As a result, smith+nephew is not responsible for reporting according to 21 c.F.R.Part 803.3.Additionally, manufacturer has been notified of the event.If further details are provided confirming there is a sn product involved in the event, our files will be updated and the event will be reassessed accordingly.

Brand Name
CAMERA HEAD, HD 1200, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer (Section G)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11310613
Report Number3003604053-2021-00036
Device Sequence Number19774948
Product Code GCJ
UDI-Device Identifier03596010657497
UDI-Public3596010657497
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K014158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/11/2021
03/04/2022
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date03/16/2021
03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown